Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 66, NWS Norman, OK

May 10, 2015Atoka County, Oklahoma

NWS Norman, OK issued this tornado warning at May 10, 2015, 5:55 PM CDT for Atoka County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 5:55 PM CDT (22:55 UTC)
Expired
May 10, 2015, 6:18 PM CDT
In force
23 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Atoka County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:58 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WFUS54 KOUN 102255
TOROUN
OKC005-102330-
/O.NEW.KOUN.TO.W.0066.150510T2255Z-150510T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 630 PM CDT
    
* AT 554 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTHEAST OF LANE...MOVING NORTHEAST AT
  40 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  LANE AND SOUTHEASTERN MCGEE CREEK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3417 9596 3427 9603 3445 9578 3423 9578
TIME...MOT...LOC 2254Z 240DEG 33KT 3426 9589 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

AUSTIN
1 follow-up statement
308 
WWUS54 KOUN 102318
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN MAY 10 2015

OKC005-102328-
/O.CAN.KOUN.TO.W.0066.000000T0000Z-150510T2330Z/
ATOKA OK-
618 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR SOUTHEASTERN ATOKA COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3417 9596 3427 9603 3445 9578 3423 9578
TIME...MOT...LOC 2318Z 240DEG 33KT 3437 9565 

$$

AUSTIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 4:17 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 10, 4:17 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT SUN MAY 10 2015

.DISCUSSION...

SHOWERS AND THUNDERSTORMS ARE ATTEMPTING TO DEVELOP AHEAD OF AND
BEHIND A COLD FRONT. THESE STORMS ARE STRUGGLING TO DEVELOP.
PRIMARY THREAT...IF THEY INTENSIFY...WILL BE HAIL AND WIND. THE
TORNADO THREAT LOOKS LOW...AND LOOKS GREATEST ACROSS SOUTHEAST
OKLAHOMA. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS SOUTHEAST OKLAHOMA...WHERE FLOODING WILL BE AN ONGOING
ISSUE. FLASH FLOOD WATCH WILL CONTINUE AS ANY ADDITIONAL RAIN WILL
CAUSE FLOODING.

BEHIND THE FRONT...EXPECT SEASONABLY COOL WEATHER ON MONDAY AND
TUESDAY. A SHORT WAVE TROUGH AND ASSOCIATED ISENTROPIC LIFT IS
EXPECTED TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE
AREA LATE TUESDAY INTO EARLY THURSDAY. FORECAST INSTABILITY AND SHEAR
APPEAR TO BE MEAGER...THEREFORE THE SEVERE WEATHER RISK LOOKS
LIMITED. THERE MIGHT BE A BRIEF LULL IN PRECIPITATION LATE THURSDAY
INTO FRIDAY AS SHORT WAVE RIDGING MOVES INTO THE REGION.

A MORE SIGNIFICANT WAVE MAY APPROACH THE AREA BY NEXT WEEKEND WITH
MORE WIDESPREAD SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE
FORECAST INSTABILITY AND SHEAR LOOK GREATER WITH THIS WAVE...SO SEVERE
WEATHER WILL BE POSSIBLE.

DUE TO THE SATURATED SOILS...FLOODING WILL BE A SIGNIFICANT
CONCERN WITH ANY ADDITIONAL RAIN THIS WEEK!

MAHALE

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  70  49  72 /  20   0   0   0
HOBART OK         49  69  48  71 /  10   0   0  10
WICHITA FALLS TX  54  72  52  72 /  10   0   0  20
GAGE OK           43  68  43  71 /   0   0   0   0
PONCA CITY OK     48  69  45  72 /  30   0   0   0
DURANT OK         59  74  54  73 /  80  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
     045>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.

&&

84/10
Hazardous weather outlook, May 10, 5:20 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT SUN MAY 10 2015

OKZ004>048-050>052-TXZ083>090-112220-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
520 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS
OF OKLAHOMA.

LOCATION...
THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES.
THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM
STILLWATER...TO NORMAN...TO WAURIKA.

TIMING...
THROUGH MIDNIGHT TONIGHT.

IMPACTS...
TORRENTIAL RAINFALL AND FLOODING...
LARGE HAIL UP TO GOLF BALL SIZE...
DAMAGING WINDS 60 TO 70 MPH...
A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

DISCUSSION...
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT
THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA
AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY
CAN BE REALIZED...BUT THE LATEST DATA SUPPORT THE GREATEST RISK FOR
REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD
OCCUR EAST OF INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE
PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE.
THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED
RISK AREA OF SOUTHEAST OKLAHOMA.

ALTHOUGH THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT TONIGHT...
STORMS MAY LINGER IN PARTS OF SOUTHERN AND SOUTHEASTERN OKLAHOMA...
SOUTHEAST OF AN ARDMORE TO ADA TO HOLDENVILLE LINE...CAPABLE OF
VERY HEAVY RAINFALL AND POSSIBLE FLOODING.

.HEAVY RAIN...
HEAVY RAINFALL...ESPECIALLY OVER EXTREME SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA WILL LEAD TO ADDITIONAL FLOODING AND FLASH
FLOODING THROUGH TONIGHT. MANY CREEKS RIVERS ARE ALREADY ABOVE FLOOD
STAGE AND ANY ADDITIONAL RAINFALL WILL WORSEN THE SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

.THUNDERSTORMS...
STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH
NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH
ADDITIONAL FLOODING PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/MAHALE

In the hours before

Special weather statement, May 10, 2:45 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 10 2015

OKZ047-050>052-102030-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
245 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...SOUTHEASTERN
LOVE...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 PM
CDT...

AT 243 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MADILL TO 3 MILES SOUTHWEST OF LEBANON TO NEAR CALLISBURG...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...COLBERT...SILO...MEAD...NIDA...LAKE TEXOMA...
LEBANON...LITTLE CITY...WOODVILLE...WILLIS...CARTWRIGHT...OAKLAND AND
MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3388 9709 3416 9682 3415 9639 3381 9652
      3384 9662 3389 9659 3392 9666 3383 9671
      3383 9676 3387 9681 3385 9685 3395 9691
      3395 9698 3385 9702 3385 9709 3382 9705
      3380 9709 3372 9711 3373 9711
TIME...MOT...LOC 1943Z 239DEG 29KT 3406 9680 3394 9695 3370 9704

AUSTIN
Special weather statement, May 10, 4:47 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SUN MAY 10 2015

OKZ047-048-051-052-102215-
ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
447 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN
BRYAN...EASTERN MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 515
PM CDT...

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KINGSTON...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
KINGSTON...MILBURN...KENEFIC...NIDA...LITTLE CITY...WOODVILLE AND
NORTHEASTERN LAKE TEXOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3388 9672 3395 9679 3427 9652 3417 9633
TIME...MOT...LOC 2146Z 223DEG 34KT 3396 9671

AUSTIN
Special weather statement, May 10, 4:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SUN MAY 10 2015

OKZ048-052-102245-
ATOKA OK-BRYAN OK-
457 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND
NORTHWESTERN BRYAN COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURANT...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...CADDO...BOKCHITO...STRINGTOWN...TUSHKA...CANEY...
ARMSTRONG...LANE...BLUE...CALERA...BENTLEY AND SOUTHWESTERN ATOKA
RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3415 9590 3416 9598 3415 9598 3415 9596
      3413 9594 3386 9636 3397 9650 3445 9608
      3421 9581
TIME...MOT...LOC 2155Z 225DEG 38KT 3397 9637

AUSTIN
Special weather statement, May 10, 5:17 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT SUN MAY 10 2015

OKZ046-047-050-051-102245-
CARTER OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
517 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...LOVE...
MARSHALL AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR TISHOMINGO TO 7 MILES SOUTHEAST OF LEON...MOVING NORTHEAST
AT 30 TO 40 MPH. THESE STORMS HAVE OCCASIONALLY BECOME SEVERE WITH
LARGE HAIL. FLOODING RAINS WILL BE A MAJOR CONCERN WITH THIS LINE OF
STORMS.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...MARIETTA...KINGSTON...THACKERVILLE...LEON...
RUSSETT...LEBANON...SOUTHERN LAKE MURRAY...BURNEYVILLE...WILLIS...
NORTHWESTERN LAKE TEXOMA AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3382 9721 3385 9717 3392 9721 3386 9733
      3388 9733 3382 9738 3384 9746 3393 9745
      3429 9657 3387 9679 3385 9686 3395 9691
      3395 9698 3385 9702 3385 9709 3382 9705
      3377 9709 3375 9718
TIME...MOT...LOC 2213Z 222DEG 77KT 3422 9665 3378 9736

AUSTIN
Local storm report, May 10, 5:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             MADILL                  34.09N 96.77W
05/10/2015  E1.00 INCH       MARSHALL           OK   PUBLIC

            REPORTED AT LOVE/S COUNTRY STORE

&&

MBS
Special weather statement, May 10, 5:50 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT SUN MAY 10 2015

OKZ025-027>030-040-102315-
OKLAHOMA OK-POTTAWATOMIE OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
GARVIN OK-
550 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHEASTERN GRADY...SOUTHWESTERN
MCCLAIN...EASTERN CLEVELAND AND NORTHWESTERN GARVIN COUNTIES UNTIL
615 PM CDT...

AT 547 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM SOUTHEAST OKLAHOMA CITY TO NEAR GOLDSBY TO 3 MILES NORTHEAST OF
BRADLEY...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE... NORMAN...MIDWEST
CITY...PURCELL...CHOCTAW...NOBLE...
LEXINGTON...GOLDSBY...WASHINGTON...BRADLEY...CRINER...LAKE
THUNDERBIRD...STANLEY DRAPER LAKE...STELLA...NEWALLA...PAYNE AND
LITTLE AXE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3545 9703 3489 9737 3483 9779 3545 9729
TIME...MOT...LOC 2247Z 263DEG 20KT 3533 9734 3516 9747 3490 9766

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTTornado WarningOUNBryan, Johnston, Marshall34 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens39 min
May 9, 7:23 PM CDTFlash Flood WarningOUNComanche, Cotton, Grady, Jefferson, Stephens112 min
May 9, 7:33 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan27 min
May 9, 7:41 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman11 min
May 9, 7:44 PM CDTTornado WarningOUNAtoka, Bryan31 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens46 min
May 9, 8:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 8:25 PM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 8:32 PM CDTSpecial Weather StatementOUNCuster28 min
May 9, 8:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie46 min
May 9, 9:06 PM CDTSpecial Weather StatementOUNCuster24 min
May 9, 9:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 9, 9:23 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Murray, Pontotoc52 min
May 9, 9:32 PM CDTFlash Flood WarningOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 10:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc44 min
May 9, 10:38 PM CDTSpecial Weather StatementOUNHarper37 min
May 9, 10:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 9, 10:51 PM CDTSpecial Weather StatementOUNHughes24 min
May 9, 11:22 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 9, 11:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 12:03 AM CDTSpecial Weather StatementOUNCoal42 min
May 10, 12:17 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady51 hr
May 10, 3:15 AM CDTRiver Flood WarningOUNAtoka4 days
May 10, 5:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Tillman56 min
May 10, 5:35 AM CDTRiver Flood WarningOUNHughes12 hr
May 10, 5:37 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens53 min
May 10, 5:58 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita32 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNSeminole30 min
May 10, 8:02 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 10, 8:05 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole40 min
May 10, 8:12 AM CDTSpecial Weather StatementOUNBryan33 min
May 10, 8:30 AM CDTSevere Thunderstorm WarningOUNHughes45 min
May 10, 9:03 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie10 hr
May 10, 12:09 PM CDTSpecial Weather StatementOUNMarshall36 min
May 10, 12:29 PM CDTSpecial Weather StatementOUNKay31 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 10, 12:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 10, 12:54 PM CDTSpecial Weather StatementOUNCoal, Johnston51 min
May 10, 12:58 PM CDTSpecial Weather StatementOUNBryan32 min
May 10, 1:01 PM CDTSpecial Weather StatementOUNKay29 min
May 10, 1:05 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 10, 1:32 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 1:51 PM CDTSpecial Weather StatementOUNBryan39 min
May 10, 2:02 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall8 hr
May 10, 2:07 PM CDTSpecial Weather StatementOUNJohnston38 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston44 min
May 10, 4:00 PM CDTSevere Thunderstorm WarningOUNBryan45 min
May 10, 4:09 PM CDTTornado WarningOUNBryan36 min
May 10, 4:31 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall6 hr
May 10, 4:37 PM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall30 min
May 10, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 10, 4:57 PM CDTSpecial Weather StatementOUNAtoka, Bryan48 min
May 10, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall32 min
May 10, 5:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
May 10, 5:17 PM CDTSpecial Weather StatementOUNLove, Marshall28 min
May 10, 5:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall37 min
May 10, 5:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 10, 5:53 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston4 hr
May 10, 6:00 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 6:05 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more115 min
May 10, 6:23 PM CDTSpecial Weather StatementOUNLove52 min
May 10, 6:45 PM CDTSpecial Weather StatementOUNAtoka45 min
May 10, 6:51 PM CDTSevere Thunderstorm WarningOUNAtoka39 min
May 10, 6:53 PM CDTSpecial Weather StatementOUNJefferson37 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.